BibTeX record journals/siamcomp/Yesha83

download as .bib file

@article{DBLP:journals/siamcomp/Yesha83,
  author       = {Yaacov Yesha},
  title        = {On Certain Polynomial-Time Truth-Table Reducibilities of Complete
                  Sets to Sparse Sets},
  journal      = {{SIAM} J. Comput.},
  volume       = {12},
  number       = {3},
  pages        = {411--425},
  year         = {1983},
  url          = {https://doi.org/10.1137/0212027},
  doi          = {10.1137/0212027},
  timestamp    = {Sat, 27 May 2017 14:22:59 +0200},
  biburl       = {https://dblp.org/rec/journals/siamcomp/Yesha83.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics